# SDR A6WA202010267364

- Difficulty date: October 26, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 37,866 hours, 36,090 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13923113
- Part serial: 13024H3914
- Condition: Cracked
- Location: Left Cockpit
- Part time: 14,259 hours, 13,548 cycles
- Component: Lh Windshield
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN OUTER SINDSCREEN (WINDSHIELD) CRACKED WHILE ASCENDING THROUGH 19,000FT.  C/W QRH AND RETURNED TO DAY.  AIRCRAFT REMOVED FROM SERVICE.  R & R LT WINDSHIELD, IAW AMM 56-11-01 REF WO 300890 MX WORK CARD NR 3 FOR OPERATIONS AND LEAK CHECK.
